Virginia, 2014Damaging Winds in Virginia, May 26, 2014
May 26, 2014 · NWS RNK · 2 events in 1 county or zone
A weak frontal boundary was stalled from Tennessee to northern Florida, providing low level convergence to trigger isolated thunderstorm activity. Daytime heating provided enough instability to support a few severe thunderstorms during the afternoon and early evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak frontal boundary was stalled from Tennessee to northern Florida, providing low level convergence to trigger isolated thunderstorm activity. Daytime heating provided enough instability to support a few severe thunderstorms during the afternoon and early evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at May 26, 2:59 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, May 26, 2:59 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
359 PM EDT MON MAY 26 2014
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO STAY OFF THE SOUTHEAST COAST WHILE
UPPER RIDGE LINGERS ACROSS THE CENTRAL AND SOUTHER APPALACHIANS. A
BACKDOOR FRONT ENTERS THE MID ATLANTIC WEDNESDAY PUSHING SLOWLY
SOUTH INTO THE CAROLINAS BY THURSDAY.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
AS OF 330 PM EDT MONDAY...
MODEST INSTABILITY IN THE LOW LVLS WITH LOW
LVL LAPSE RATES OF 8-8.5C/KM. ISOLATED SHOWERS AND STORMS FIRED UP
JUST LEE OF THE BLUE RIDGE...AND ALSO CROSSING PORTIONS OF THE
MOUNTAIN EMPIRE AND NEW RIVER VALLEY. LATEST MODELS SUGGEST THE MAIN
COVERAGE WILL BE FOUND SOUTH OF HIGHWAY 460 FROM BLF-ROA-LYH...AND
SCATTERED AT BEST.
FORECAST SUGGESTS THAT LITTLE CHANGE IN THE UPPER PATTERN EXPECTED
THIS EVENING BUT OVERNIGHT INTO TUESDAY...AS SHORTWAVE ENTERS THE
WRN OHIO VALLEY WHILE ANOTHER MOVES OFF THE NEW ENGLAND COAST...THE
UPPER RIDGE WEAKENS SOMEWHAT.
FOR US...THINK THE OVERNIGHT WILL BE MAINLY QUIET...ALTHOUGH MODELS
ADVERTISING APPROACHING MID LEVEL WAVE TOWARD THE MTNS OF WV BY
MORNING SO KEPT POPS IN THERE. OVERNIGHT LOWS CONTINUE TO RISE A BIT
WITH LOWS EXPECTED TO RANGE FROM THE UPPER 50S MOUNTAINS...TO
LOWER TO MID 60S EAST.
TUESDAY COULD BE MORE ACTIVE ESPECIALLY IN THE NRN CWA WHERE THE
BEST LIFT WITH WEAK UPPER SHORTWAVE PUSHES ACROSS. OUTFLOW
BOUNDARIES AND LEE TROUGH SHOULD INTERACT TO ALLOW FOR SHOWERS AND
THUNDERSTORMS TO MOVE IN OR DEVELOP. MODELS SHOWING BEST COVERAGE
NORTH OF A BLF-ROA-LYH LINE. MORE CLOUDS BY AFTERNOON BUT WILL STILL
BE WARM WITH HIGHS FROM AROUND 80 MOUNTAINS...TO UPPER 80S/NEAR 90
SOUTHEAST.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 330 PM EDT MONDAY...
SYNOPTICS OF THE PERIOD WILL BE DELINEATED BY THREE RELATIVELY
WEAK SYSTEMS ACROSS THE EASTERN U.S....A BROAD UPPER RIDGE FROM
THE SOUTHEAST EXTENDING NW INTO THE KY/OH VALLEY...A CLOSED LOW
OVER NC/NE TX...AND A PERSISTENT UPPER LOW OVER THE NE U.S. WITH A
WEAK FRONTAL BOUNDARY/BACKDOOR COLD FRONT EXTENDING FROM THE
NORTHERN MID-ATLANTIC TOWARD THE GREAT LAKES. THE CLOSED UPPER LOW
OVER TX WILL MOVE SE...THEN BE PUSHED BACK SW INTO THE WESTERN
GULF BY THE UPPER RIDGE OVER THE SE U.S. THUS...THIS SYSTEM AND
ITS ASSOCIATED TROPICAL MOISTURE WILL NOT BE A FACTOR IN OUR
WEATHER.
THE WEATHER FOR OUR REGION WILL FOCUS ON THE BACKDOOR COLD
FRONT/BAROCLINIC DRIFTING SLOWLY SOUTHWESTWARD THROUGH THE PERIOD.
WHILE THE ECMWF/GFS ARE IN VERY GOOD AGREEMENT ON THE TIMING OF
THIS FEATURE...THEY ARE NOTABLY SLOWER THAN INDICATED
YESTERDAY...PERHAPS A GOOD 24 HRS SLOWER. THUS...INSTEAD OF TUE
BEING THE MOST ACTIVE DAY FOR CONVECTION ACROSS THE CWA...IT NOW
APPEARS THAT WED WILL BE THAT DAY...PERHAPS EVEN LINGERING INTO
THU FOR THE SOUTHERN HALF OF THE CWA. DYNAMICS OVERALL REMAIN VERY
WEAK AND THERE IS NEGLIGIBLE SHEAR NOTED. INSTABILITIES ARE
MODEST/TYPICAL FOR THIS TIME OF YEAR. HOWEVER...WITH PWS
APPROACHING 2.0 INCHES AND SLOW MOVING STORMS...LOCALLY HEAVY
RAINFALL WILL BE THE MAIN CONCERN THROUGH THE PERIOD...ALBEIT
ISOLD SEVERE CANNOT BE RULED OUT WED OR THU AFTERNOON. LIKELY POPS
ARE IN ORDER NEAR THE FRONTAL BOUNDARY DURING MAX DIURNAL
HEATING...BUT GOOD CHC POPS WILL CONTINUE OVERNIGHT NEAR THE
BOUNDARY AS WELL THROUGH THE PERIOD...TYPICAL FOR AN ACTIVE NW
FLOW. THE MAJORITY OF THE CONVECTION WILL FOCUS ON SUBTLE
DISTURBANCES ROTATING AROUND THE NE U.S. UPPER LOW AND DIURNAL
HEATING.
BY THU...AS THE UPPER RIDGE AMPLIFIES ACROSS THE MIDWEST...THE
CLOSED UPPER LOW DRIFTS SWWD INTO THE WESTERN GULF...AND THE UPPER
TROUGH OVER THE NORTHEAST U.S. AMPLIFIES...STRONGER MERIDIONAL
FLOW WILL PUSH THE BACKDOOR COLD FRONT THROUGH THE EASTERN HALF
OF THE CWA. EAST OF THE FRONT...A COOLER MARITIME FLOW WILL
DOMINATE...WITH MAX T DROPPING BACK INTO THE 70S EAST OF THE BLUE
RIDGE AND MOUNTAINS. OTHERWISE...NEAR SEASONAL TO SLIGHTLY ABOVE
SEASONAL TEMPERATURES EXPECTED WED AND WESTERN AREAS THU WITH WEAK
UPPER RIDGING AND 850MB TEMPS AROUND +14 TO +16C.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 345 PM EDT MONDAY...
MODELS INDICATING GREATER AMPLIFICATION OF THE UPPER FLOW THROUGH
THE LONG TERM THAN INDICATED YESTERDAY...RESULTING IN THE
AFOREMENTIONED BACKDOOR FRONT BEING PUSHED WELL SOUTH OF THE CWA
BY LATE FRI...WITH VERY DRY AIR POISED TO SPREAD SOUTHWARD INTO
THE REGION FROM THE NORTH FOR THE WEEKEND. FRONTAL/BAROCLINIC ZONE
ASSOCIATED SHRA/TSRA FRI WILL BE CONFINED TO THE WESTERN PART OF
THE FORECAST AREA...MAINLY WEST OF I-77 INTO THE NW NC MOUNTAINS.
HAVE GENERALLY DROPPED POPS FROM THE CWA FOR THE WEEKEND...EXCEPT
STILL SOME SMALL CHANCE THROUGH THE NW NC MOUNTAINS WHERE SLIGHTLY
BETTER INSTABILITY AND DIFFERENTIAL HEATING WILL BE PRESENT. THE
ECMWF IS SLIGHTLY QUICKER TO BREAK DOWN THE UPPER RIDGE TO THE
WEST OF THE REGION EARLY NEXT WEEK...ALLOWING THE NEXT UPSTREAM
WEATHER SYSTEM TO RESULT IN AN INCREASE IN SHRA/TSRA ACTIVITY
ACROSS THE ALLEGHANYS EARLY NEXT WEEK. FOR NOW...HAVE KEPT POPS
FOR MON-TUE FROM THE ALLEGHANYS WESTWARD.
NEAR NORMAL TEMPERATURES EXPECTED THROUGH THE PERIOD WITH
INCREASING AMOUNTS OF SUNSHINE AND DRY AIR OFFSETTING THE SLIGHTLY
COOLER AIR BEHIND THE FRONT. WARMER TEMPERATURES CAN BE EXPECTED
EARLY NEXT WEEK AS THE UPPER RIDGE AXIS DRIFTS SLOWLY EAST AND
850MB TEMPS WARM FROM +12C BACK TOWARD +16C BY MON/TUE. STILL NO
SIGNS OF ANY APPRECIABLE HOT WEATHER. MORNING TEMPS WILL BE COOLER
OVER THE WEEKEND OWING LARGELY TO THE DRIER AIR BEHIND THE
FRONT. SOME VERY PLEASANT MORNING LOWS IN THE 50S CAN BE EXPECTED.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
AS OF 130 PM EDT MONDAY...
MAINLY VFR THROUGH THIS EVENING WITH SCT-BKN CU AT 3-6KFT.
SHRA/TSRA RELEGATED TO THE BLUE RIDGE SOUTH OF BCB-ROA. MODELS
SHOW DEVELOPMENT FURTHER NORTH THIS AFTERNOON WITH ACTIVITY
SHIFTING SOUTHEAST. COVERAGE SHOULD BE ISOLATED/SCATTERED AND AT
THIS POINT AM NOT FORESEEING ENOUGH THREAT AT TAF SITES.
TONIGHT...ANY CONVECTION WILL DIE OFF WITH SOME CU FADING/CIRRUS
OVERNIGHT. FOG EXPECTED AT LWB/BCB/LYH/DAN BUT CONFIDENCE SOMEWHAT
LOW ON HOW LOW VSBYS DROP GIVEN THAT LWB HAD NOT FOG THIS MORNING.
FOR NOW KEEPING PERSISTENCE FORECAST OF MVFR.
FOG BURNS OFF TUE MORNING AFTER 12Z...WITH VFR CONDITIONS THROUGH
NOON...ALTHOUGH VERY WELL COULD SEE SOME BKN MVFR CIGS AT BLF BY
END OF THE TAF PERIOD WITH SHRA/TSRA THREATENING.
THROUGH MUCH OF THE WEEK...THE WEATHER PATTERN FAVORS THE
INCREASING CHANCE FOR AFTERNOON AND EVENING SHOWER AND
THUNDERSTORMS..AND MVFR FOG OVERNIGHT ESPECIALLY AT THE
CLIMATOLOGICALLY FAVORED SITES SUCH AS LWB/BCB/LYH.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...WP
NEAR TERM...WP
SHORT TERM...RAB
LONG TERM...RAB
AVIATION...AMS/WP
Hazardous weather outlook, May 26, 2:37 PM EST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
337 PM EDT MON MAY 26 2014
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-271945-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
337 PM EDT MON MAY 26 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 2:29 PM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
329 PM EDT MON MAY 26 2014
NCZ019-262000-
WILKES NC-
329 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
EAST CENTRAL WILKES COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 400 PM EDT
* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CLINGMAN...MOVING TO THE SOUTHEAST AT 10
MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
AND CLINGMAN.
LAT...LON 3619 8101 3623 8099 3620 8088 3613 8088
TIME...MOT...LOC 1928Z 295DEG 10KT 3619 8096
DS
Special weather statement, May 26, 2:33 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
333 PM EDT MON MAY 26 2014
NCZ003-020-262000-
SURRY NC-YADKIN NC-
333 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTH CENTRAL SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA...
NORTH CENTRAL YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 400 PM EDT
* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN INTENSE SHOWER NEAR CRUTCHFIELD...MOVING TO THE SOUTHEAST AT 10
MPH.
* WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS SHOWER.
* LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...
ROCKFORD...
AND CRUTCHFIELD.
LAT...LON 3629 8077 3634 8073 3628 8060 3622 8069
TIME...MOT...LOC 1928Z 316DEG 7KT 3629 8072
DS
Special weather statement, May 26, 3:00 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
400 PM EDT MON MAY 26 2014
NCZ020-262030-
YADKIN NC-
400 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHEASTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 430 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEBO...MOVING TO THE SOUTHEAST AT 10
MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...
AND NEBO.
LAT...LON 3624 8073 3627 8068 3625 8067 3625 8065
3626 8065 3627 8064 3622 8052 3614 8064
TIME...MOT...LOC 1958Z 321DEG 9KT 3623 8066
DSSpecial weather statement, May 26, 3:23 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
423 PM EDT MON MAY 26 2014
NCZ020-262045-
YADKIN NC-
423 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHEASTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 445 PM EDT
* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HUNTSVILLE...MOVING TO THE EAST AT 15
MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
AND HUNTSVILLE.
LAT...LON 3605 8055 3605 8058 3614 8055 3613 8045
3611 8051 3605 8051 3604 8054
TIME...MOT...LOC 2020Z 290DEG 14KT 3609 8052
DSSpecial weather statement, May 26, 4:20 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
520 PM EDT MON MAY 26 2014
VAZ043-262145-
HENRY VA-
520 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHWESTERN HENRY COUNTY IN SOUTH CENTRAL VIRGINIA...
* UNTIL 545 PM EDT
* AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HORSE PASTURE...MOVING TO THE SOUTHEAST
AT 10 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
AND HORSE PASTURE.
LAT...LON 3668 8003 3671 7997 3662 7985 3657 7993
TIME...MOT...LOC 2116Z 316DEG 8KT 3664 7994
DS
Special weather statement, May 26, 4:42 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
542 PM EDT MON MAY 26 2014
VAZ043-262215-
HENRY VA-
542 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTH CENTRAL HENRY COUNTY IN SOUTH CENTRAL VIRGINIA...
* UNTIL 615 PM EDT
* AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARTINSVILLE AIRPORT...MOVING TO THE
SOUTHEAST AT 10 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
RIDGEWAY...
AND MARTINSVILLE AIRPORT.
LAT...LON 3662 7994 3665 7989 3660 7977 3655 7985
TIME...MOT...LOC 2141Z 300DEG 8KT 3661 7989
DS
Thunderstorm Wind, Henry
- When
- May 26, 4:45 PM EST to 4:57 PM EST
- Where
- Henry County, 0.83 mi E of Chestnut Knob to 1.49 mi SSW of Fontaine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 36.620, -79.905
A tree was blown down, blocking one lane of Soapstone Road. Another tree was blown down near the intersection of Joseph Martin Highway and Fisher Farm Road.
Thunderstorm Wind, Henry
- When
- May 26, 5:06 PM EST
- Where
- Henry County, 1.06 mi NNE of Ridgeway to 1.11 mi E of Ridgeway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 36.593, -79.861
A tree was blown down along Mica Road. Another tree was blown down on Morehead Avenue, blocking one lane of the road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Winds in Texas, May 26 to 27, 20141 death · 15 injured · $63,000 · 65 kt wind · 12 events
- Tornado and Hail in North Dakota, May 26, 20149 injured · $2.6 million · EF2 · 20 events
- Tornadoes and Flash Flood in Texas, May 26, 2014$70,000 · EF2 · 15 events
- Wildfire in California, May 26 to 31, 2014$1.0 million · 1 event
- Flash Flooding in Oklahoma, May 26, 2014$175,000 · 2 events
- Tornado and Flash Flood in Texas, May 26, 2014$100,000 · EF0 · 2 events
- Tornado and Hail in Maine, May 26, 2014EF0 · 11 events
- Hail in Montana, May 26, 20142.75 in hail · 9 events
- Hail and Damaging Winds in Florida, May 26, 20141.25 in hail · 8 events
- Tornado and Flooding in Texas, May 26, 2014$3,000 · EF0 · 7 events
- Hail and Damaging Winds in Florida, May 26, 2014$11,000 · 52 kt wind · 4 events
- Hail and Damaging Winds in Alabama, May 26 to 27, 2014$4,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 509722, 509723.